Skip to content
My WebMD Sign In, Sign Up
Head Sweats
avatar
nellyann759 posted:
Head sweats - no kidding!!. Embarrassment - many times. I too have suffered from this weird affliction for about 2 years and my doctors just tell me it's my medication. I think it's odd that medication woulld cause only my head and neck to sweat so much that my thick, mid-length hair is soaked and acctually dripping. I have had a 4 level lumbar fusion (4 years ago) and now I'm facing a cervical fusion from C2 - C8. I also have severe foraminal stenosis from C2 through C7. I take Tramadol, Skelaxin, Cymbalta, Allopurinol, Levothyroxin and several other meds. I have Fibro as well and pain has been my constant companion (who wants a friend like this) for about 15 years - I'm 62, been off HRT for 3 years. I woulld really appreciate a solid answer about the "Head Sweats" when someone has one. Please keep us all infomed - and, Thanks.
Reply


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Arthritis in foot
I have had severe arthritis in my right foot for over 4 years now. In 2006, I had cortisone shots and they worked for awhile. Now I just ... More
Was this Helpful?
25 of 37 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.